# SDR SWAA2024112554560

- Difficulty date: October 29, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 26,335 hours, 13,169 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#02 A-043 AFT CARGO COMPARTMENT DOOR CUTOUT SILL WEB CORRODED AT STA 787+10' TO 827+8' RBL 24 WL 156<[01] 01 - REMOVED AND REPLACED SILL WEB ON AFT CARGO COMPARTMENT DOOR CUTOUT PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)] AND BOEING DWG 146A8340 REV. -.;[02] VERIFIED STEP 1 AUDIT CW
